International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part A

Analysis of generating minimally transitive permutation groups


Author(s): Firoz Ahmad and Dr. Ashok Kumar

Abstract: A transitive permutation group G ≤ Sn is called minimally transitive if every proper subgroup of G is intransitive. In this paper, we consider the minimal number of elements d(G)required to generate such a group G, in terms of its degree n. For the prime factorization n =p prime pn(p) of n, we will write ω(n):= p n(p) and μ(n) : = max{n(p) : p prime}.

Pages: 23-24 | Views: 43 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Firoz Ahmad, Dr. Ashok Kumar. Analysis of generating minimally transitive permutation groups. Int J Stat Appl Math 2021;6(4):23-24.
Call for book chapter
International Journal of Statistics and Applied Mathematics